# SDR SWIA202156598

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT FRAME 310.00 BETWEEN STRG26L-STRG26R AND STRG24R-STRG23R   (C-CHECK) RO 3/4/2021   REMOVED AND INSTALLED NEW FRAME FS310 FROM STR 23L TO STR 25R REF CRJ-900 SRM 53-00-06-201-006-A01 /  AND CRJ-900 SRM 51-42-06-001-001-A01, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY, PRESSURE CHECK GOOD.
